Home Multivariate chi-square distribution for non-homogeneous polynomial scheme
Article
Licensed
Unlicensed Requires Authentication

Multivariate chi-square distribution for non-homogeneous polynomial scheme

  • B. I. SELIVANOV and V. P. CHISTYAKOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 8 Issue 3

Published Online: 2009-10-09
Published in Print: 1998

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1998.8.3.263/pdf
Scroll to top button